... anything I can do or any medication or supplement that I can take to counteract this side effect? What action does lithium have on the body that results in the hair thinning and drying out? Is the hair thinning and drying reversible if I stop taking the lithium? I take lithium and zoloft for BP ll disorder.
If you are taking lithium and hair loss becomes a problem, talk with your healthcare provider. Depending on the severity of the hair loss, there are things that your healthcare provider may recommend, including hair loss treatments. If the hair loss is bothersome to you, your healthcare provider may recommend adjusting your lithium dosage or trying another medication.
The mechanism of the drugs effect on the hair is unkown.
The hair loss appears to be reversible upon discontinuation of therapy.
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Dec 2010 • 1 answer
I dont see hair loss as a side effect from famvir, has anyone else? I feel like my hair is thinning?
Posted 10 May 2011 • 1 answer
Posted 14 Jan 2012 • 4 answers
Posted 28 Sep 2015 • 2 answers
Posted 10 Apr 2017 • 0 answers